# SDR SWAA2024090622033

- Difficulty date: August 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT WL208 RBL45 BS500C+8<[01] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00UZBY9 (REPLACEMENT OF PART);[02] VERIFIED CORRECTIVE ACTION
